DSpace ???jsp.layout.header-default.alt2???

Hokkaido University of Education Repository >
010. Journal of Hokkaido University of Education >
第 4巻 第2号 第二部 >

Please use this identifier to cite or link to this item: http://s-ir.sap.hokkyodai.ac.jp/dspace/handle/123456789/5414

Title: On Some Gap Theorem for Euler's Method of Summation of Series
Other Titles: 級数のオイラーの総和法に対する或空隙定理に関して
Authors: MIURA, Shiroji
???metadata.dc.identifier.niiissn???: 03676072
???metadata.dc.identifier.ncid???: AN00229064
Shimei: 北海道學藝大學紀要. 第二部
Volume: 4
Issue: 2
Publisher: 北海道学芸大学
Issue Date: Jul-1953
URI: http://s-ir.sap.hokkyodai.ac.jp/dspace/handle/123456789/5414
Appears in Collections:第 4巻 第2号 第二部

Files in This Item:

File Description SizeFormat
4-2-B-1.pdf119.54 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Copyright (c) FUKUOKA JO GAKUIN All rights reserved. - Feedback